Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 10, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 3, 2013, 3:22 AM MST. It took effect at Mar 3, 2013, 12:00 PM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2013, 3:22 AM MST (10:22 UTC)
- In effect from
- Mar 3, 2013, 12:00 PM MST
- Expired
- Mar 3, 2013, 8:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
035 WWUS75 KABQ 031022 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 322 AM MST SUN MAR 3 2013 ...STRONG WINDS OVER THE EAST CENTRAL PLAINS THIS AFTERNOON AND EARLY EVENING... .WESTERLY FLOW ALOFT IS STRENGTHENING AHEAD OF A STORM SYSTEM NEARING THE CALIFORNIA COAST WHILE A SURFACE LOW DEEPENS OVER SOUTHEAST COLORADO TODAY. THESE WILL COMBINE TO PRODUCE STRONG AND GUSTY WINDS ACROSS PORTIONS OF EAST CENTRAL NEW MEXICO THIS AFTERNOON AND EVENING. WINDS MAY NOT DECREASE TOO MUCH TONIGHT. NMZ523-529-533-031900- /O.NEW.KABQ.WI.Y.0010.130303T1900Z-130304T0300Z/ CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- 322 AM MST SUN MAR 3 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING. * LOCATION...CENTRAL AND NORTHEAST HIGHLANDS AND GUADALUPE COUNTY. * WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND REACH ADVISORY LEVELS AROUND NOON...THEN CONTINUE UNTIL DARK BEFORE EASING A BIT. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST WILL REDUCE THE VISIBILITY BELOW 3 MILES AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT SOUTH TO NORTH ORIENTATED ROADS INCLUDING U.S. HIGHWAYS 285 AND 84. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
2 follow-up statements
799 WWUS75 KABQ 031834 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1134 AM MST SUN MAR 3 2013 ...STRONG WINDS OVER THE EAST CENTRAL PLAINS THIS AFTERNOON AND EARLY EVENING... .WESTERLY FLOW ALOFT IS STRENGTHENING AHEAD OF A STORM SYSTEM NEARING THE CALIFORNIA COAST WHILE A SURFACE LOW DEEPENS OVER SOUTHEAST COLORADO TODAY. THESE WILL COMBINE TO PRODUCE STRONG AND GUSTY WINDS ACROSS PORTIONS OF EAST CENTRAL NEW MEXICO THIS AFTERNOON AND EVENING. WINDS MAY NOT DECREASE TOO MUCH TONIGHT. NMZ523-529-533-040300- /O.CON.KABQ.WI.Y.0010.130303T1900Z-130304T0300Z/ CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- 1134 AM MST SUN MAR 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * LOCATION...CENTRAL AND NORTHEAST HIGHLANDS AND GUADALUPE COUNTY. * WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL REACH ADVISORY LEVELS BY EARLY AFTERNOON...THEN CONTINUE UNTIL DARK BEFORE EASING A BIT. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST WILL REDUCE THE VISIBILITY BELOW 3 MILES AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT SOUTH TO NORTH ORIENTATED ROADS INCLUDING U.S. HIGHWAYS 285 AND 84. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
446 WWUS75 KABQ 040250 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 750 PM MST SUN MAR 3 2013 ...WINDY CONDITIONS WILL RETURN TO PORTIONS OF EASTERN NEW MEXICO MONDAY... .STRONG WINDS IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE WILL COMBINE WITH A DEEPENING SURFACE LEE TROUGH OVER EASTERN NEW MEXICO TO PRODUCE MORE WINDY CONDITIONS MONDAY. WEST TO NORTHWEST WINDS WILL BE MORE WIDESPREAD THAN TODAY WITH GUSTS OF 50 TO 55 MPH POSSIBLE TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN ALONG THE INTERSTATE 40 CORRIDOR TO THE TEXAS STATE LINE. WINDS WILL TAPER OFF BY MONDAY EVENING AND SHIFT TO THE NORTHWEST AND THEN NORTH THROUGH THE EVENING. NMZ523-529-533-040700- /O.EXP.KABQ.WI.Y.0010.000000T0000Z-130304T0300Z/ /O.NEW.KABQ.WI.Y.0011.130304T1600Z-130305T0200Z/ CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- 750 PM MST SUN MAR 3 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST MONDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST MONDAY. * LOCATION...CENTRAL AND NORTHEAST HIGHLANDS AND GUADALUPE COUNTY. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDY CONDITIONS WILL REDEVELOP MONDAY MORNING THEN PEAK MONDAY AFTERNOON BEFORE TAPERING OFF MONDAY EVENING. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST WILL REDUCE THE VISIBILITY BELOW 3 MILES AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT SOUTH TO NORTH ORIENTATED ROADS INCLUDING U.S. HIGHWAYS 285...54...AND 84. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ526-532-534-537-539-540-040700- /O.NEW.KABQ.WI.Y.0011.130304T1600Z-130305T0200Z/ SOUTH CENTRAL MOUNTAINS-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY- DE BACA COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 750 PM MST SUN MAR 3 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST MONDAY. * LOCATION...FROM THE SOUTH CENTRAL MOUNTAINS NORTHEASTWARD ACROSS MUCH OF THE EAST CENTRAL PLAINS. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH * TIMING...WINDY CONDITIONS WILL REDEVELOP MONDAY MORNING THEN PEAK MONDAY AFTERNOON BEFORE TAPERING OFF MONDAY EVENING. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST WILL REDUCE THE VISIBILITY BELOW 3 MILES AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT SOUTH TO NORTH ORIENTATED ROADS INCLUDING U.S. HIGHWAYS 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 3, 3:02 AM MST, 20 minutes earlier.
Area forecast discussion, Mar 3, 3:02 AM MST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 302 AM MST SUN MAR 3 2013 .DISCUSSION... UPPER LEVEL RIDGE IS BEGINNING TO FLATTEN THIS MORNING AS EVIDENT BY THE HIGH CLOUDINESS MOVING INTO THE STATE. DESPITE THE CLOUDS...TEMPERATURES ARE STILL EXPECTED TO SOAR 5 TO 15 DEGREES ABOVE NORMAL THIS AFTERNOON. A FEW LOCALES MAY EVEN NEAR RECORD HIGHS. WESTERLY 700 MB FLOW WILL INCREASE BETWEEN 35 AND 45 KTS THIS AFTERNOON. STRONG MIXING AND A DEEPENING SURFACE LOW WILL CREATE WINDY SURFACE CONDITIONS...ESPECIALLY JUST EAST OF THE CENTRAL MTN CHAIN. WILL ISSUE A LOW END WIND ADVISORY FOR THE NORMAL WINDY PLACES...KCQC/KLVS/ETC FOR THIS AFTERNOON. 700 MB FLOW LOOKS TO INCREASE THIS EVENING...AND AN ADVISORY FOR THE SOUTH CENTRAL MTNS MAY BE NEEDED FOR THE OVERNIGHT PERIOD. WILL LET THE DAY SHIFT REEVALUATE THIS. THE SHORTWAVE TROUGH AIMED FOR THE STATE TONIGHT...LOOKS TO BE A BIT SLOWER....AND THUS DOES NOT CROSS NORTHERN NM UNTIL MONDAY. HAVE BACKED OFF ON POPS FOR THE TONIGHT PERIOD...AND FOCUSED THEM MORE ON MONDAY AND MONDAY NIGHT. THE NORTHERN MOUNTAINS STAND TO PICK UP AN INCH OR TWO OF SNOW ACROSS THE HIGHER ELEVATIONS...BUT GIVEN THE LIMITED MOISTURE AND QUICK HITTING SYSTEM...HARD TO BELIEVE MUCH MORE THAN THAT WOULD FALL. SOME OF THE BETTER PRECIP CHANCES WILL OCCUR MONDAY EVENING ACROSS THE NORTHEAST BEHIND A BACK DOOR FRONT. TEMPS WILL QUICKLY FALL MONDAY EVENING BEHIND THE FRONT...AND THUS MUCH OF THE PRECIPITATION WILL FALL AS SNOW. COULD SEE SOME LIGHT ACCUMULATIONS ACROSS THE NORTHEAST...AND WITH NORTHERLY WINDS AT 20 TO 25 MPH WITH HIGHER GUSTS...SOME BLOWING SNOW IS LIKELY. QUIETER AND DRIER CONDITIONS RETURN TUESDAY UNDER A RIDGE. THE PACIFIC MOISTURE THAT WAS POISED TO BE ADVECTED INTO NM WEDNESDAY LOOKS INCREASINGLY PATHETIC. HAVE REMOVED POPS FROM THE NORTH AND WEST...AND WAS TEMPTED TO DO SO ON THURSDAY AS WELL. BIG STORM SYSTEM STILL LOOKS TO IMPACT THE LAND OF ENCHANTMENT OVER THE WEEKEND. GFS AND EURO CONTINUE TO DIFFER ON THE PATH OF THE STORM...WHICH WILL HAVE IMPLICATIONS ON WHICH LOCALES STAND THE BEST CHANCE OF PRECIPITATION. STILL LOOKS LIKE A POTENTIALLY WIDESPREAD PRECIP EVENT. 34 && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF THE EAST PLAINS THIS AFTERNOON AND EVENING... UPPER LEVEL RIDGE HAS FLATTENED INTO A ZONAL FLOW AHEAD OF A SHORT WAVE TROUGH NEARING THE CALIFORNIA COAST. WINDS ALOFT WILL CONTINUE TO INCREASE TODAY AND TONIGHT. MEANWHILE...SURFACE LOW PRESSURE IN THE LEE OF THE ROCKIES WILL STRENGTHEN...COMBINING TO CREATE STRONG WEST WINDS THIS AFTERNOON. MOUNTAIN TOP LEVEL WIND SPEEDS WILL NEAR 50 KNOTS LATER THIS AFTERNOON AND CONTINUE THROUGH TONIGHT...WITH THE WINDS DROPPING DOWN ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN ONTO THE EASTERN HIGH PLAINS. DOWNSLOPING EFFECTS WILL ACT TO DRY OUT AN ALREADY DRY AIRMASS...LEADING TO WIDESPREAD AND LONG LIVED CRITICAL FIRE WEATHER CONDITIONS FOR THE EAST CENTRAL PLAINS FROM NOON THROUGH 8 PM MST THIS EVENING. SPOTTY CRITICAL FIRE WEATHER CONDITIONS LIKELY FOR A COUPLE OF HOURS OVER THE WEST CENTRAL HIGHLANDS...SOUTHWEST MOUNTAINS BELOW SNOWPACK...SANDIA... MANZANO AND GALLINAS MOUNTAINS BELOW SNOWPACK...NORTHEAST HIGHLANDS AND NORTHEAST PLAINS. THE STRONG WEST WINDS AND WARM TEMPERATURES WILL LEAD TO EXCELLENT VENTILATION RATES OVER THE FORECAST AREA TODAY. STRONG WEST TO NORTHWEST WINDS WILL CONTINUE TONIGHT AND MONDAY WITH THE PASSAGE OF A TRAILING UPPER LEVEL TROUGH...BUT WITH COOLER TEMPERATURES AND INCREASING PACIFIC MOISTURE...NOT EXPECTING THE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS TO RETURN TO THE EASTERN PLAINS. CRITICAL CONDITIONS WILL BE APPROACHED THOUGH FOR A FEW HOURS MONDAY AFTERNOON. VENTILATION RATES WILL REMAIN EXCELLENT FOR MUCH OF THE AREA. ANOTHER UPPER LEVEL RIDGE BUILDS IN FROM SOUTHERN CALIFORNIA TUESDAY RESULTING IN INCREASED STABILITY AND DECREASED MIXING...RESULTING IN POOR TO FAIR VENTILATION RATES FOR MUCH OF THE AREA. MID TO LATE WEEK...SOUTHWEST FLOW ALOFT DEVELOPS AHEAD OF A POSSIBLE MAJOR LATE WINTER STORM SYSTEM FOR NEW MEXICO...INITIALLY IMPACTING THE STATE FRIDAY THEN CONTINUING INTO THE WEEKEND. STRENGTHENING SOUTHWESTERLY FLOW ALOFT WILL ACT TO INCREASE MIXING SUBSTANTIALLY WEDNESDAY AND THURSDAY... RESULTING IN GOOD TO EXCELLENT VENTILATION RATES. THE EXACT TRACK OF THIS DEEP AND LARGE CLOSED UPPER LOW IS STILL UNCERTAIN AT THIS TIME AS MODELS DEVIATE SOME ON ITS PATH. BUT PRECIPITATION WITH THIS SYSTEM MAY BE WIDESPREAD AND SIGNIFICANT. CHJ && .AVIATION... 06Z TAF CYCLE VFR ALL TERMINALS NEXT 24 HRS. HIGH LEVEL CLOUDS MOVE INTO FORECAST AREA FROM THE NORTHWEST TOMORROW AFTERNOON. LIGHT AND VARIABLE WINDS CONTINUE THROUGH EARLY TOMORROW MORNING. EXPECT WINDS TO INCREASE FROM THE WEST LATE TOMORROW MORNING WITH AFTERNOON GUSTS TO 30 KNOTS AS UPPER LEVEL WESTERLIES INCREASE. AS WESTERLIES INCREASE TO AROUND 50 KNOTS OR GREATER AT OR ABOVE 500MB/18 KFT TURBULENCE EXPECTED TO DEVELOP ALONG...ABOVE EAST SLOPES AND NEARBY PLAINS OF THE CENTRAL AND NORTHERN MOUNTAINS TOMORROW AFTERNOON. 01 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 61 34 55 21 / 5 10 20 0 DULCE........................... 53 27 51 12 / 10 20 30 0 CUBA............................ 60 30 52 21 / 5 5 20 0 GALLUP.......................... 65 32 57 20 / 5 5 10 0 EL MORRO........................ 57 30 51 17 / 5 5 5 0 GRANTS.......................... 64 31 56 19 / 0 5 5 0 QUEMADO......................... 65 34 55 25 / 5 5 5 0 GLENWOOD........................ 70 32 64 25 / 0 5 0 0 CHAMA........................... 49 22 46 12 / 10 20 40 0 LOS ALAMOS...................... 59 35 52 27 / 0 5 10 0 PECOS........................... 57 36 49 26 / 0 5 5 5 CERRO/QUESTA.................... 53 25 48 14 / 0 10 10 10 RED RIVER....................... 46 24 42 12 / 5 10 20 20 ANGEL FIRE...................... 48 20 43 8 / 0 10 10 20 TAOS............................ 56 29 51 16 / 0 5 10 5 MORA............................ 58 34 52 22 / 0 5 10 10 ESPANOLA........................ 66 32 58 25 / 0 0 5 5 SANTA FE........................ 61 36 53 28 / 0 5 5 5 SANTA FE AIRPORT................ 63 34 57 26 / 0 0 5 5 ALBUQUERQUE FOOTHILLS........... 67 43 61 32 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 69 42 63 33 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 71 40 63 29 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 70 41 62 31 / 0 0 5 0 LOS LUNAS....................... 70 38 63 26 / 0 0 0 0 RIO RANCHO...................... 70 40 60 29 / 0 0 5 0 SOCORRO......................... 77 39 69 31 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 67 38 56 27 / 0 5 0 0 TIJERAS......................... 67 40 59 29 / 0 0 0 0 MORIARTY/ESTANCIA............... 63 35 58 21 / 0 0 0 5 CLINES CORNERS.................. 60 36 53 23 / 0 0 0 5 GRAN QUIVIRA.................... 64 38 58 27 / 0 0 0 5 CARRIZOZO....................... 71 41 65 27 / 0 0 0 5 RUIDOSO......................... 64 41 59 27 / 0 0 0 5 CAPULIN......................... 60 33 52 19 / 0 0 20 50 RATON........................... 65 32 56 19 / 0 0 10 30 SPRINGER........................ 66 33 59 20 / 0 0 10 20 LAS VEGAS....................... 65 37 56 20 / 0 0 5 10 CLAYTON......................... 72 40 56 21 / 0 0 10 40 ROY............................. 68 38 60 23 / 0 0 5 20 CONCHAS......................... 76 44 65 27 / 0 0 5 10 SANTA ROSA...................... 73 43 63 27 / 0 0 0 10 TUCUMCARI....................... 78 44 67 26 / 0 0 5 20 CLOVIS.......................... 75 43 69 28 / 0 0 0 10 PORTALES........................ 77 42 70 28 / 0 0 0 5 FORT SUMNER..................... 77 45 67 31 / 0 0 0 5 ROSWELL......................... 83 46 78 36 / 0 0 0 5 PICACHO......................... 75 45 70 31 / 0 0 0 5 ELK............................. 71 44 65 29 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ108. WIND ADVISORY FROM NOON TODAY TO 8 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ523-529-533. && 34
Hazardous weather outlook, Mar 2, 5:19 AM MST, 22 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 519 AM MST SAT MAR 2 2013 NMZ501>540-031300- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 519 AM MST SAT MAR 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS AND LOW HUMIDITIES MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS ON SUNDAY. AREAS WHERE SNOW MELTED MORE RAPIDLY AFTER THE LAST STORM WILL BE MORE SUSCEPTIBLE TO CRITICAL FIRE WEATHER CONDITIONS. WIND GUSTS UP TO 45 MPH ARE EXPECTED. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 34
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.